# SDR ASAA2014081808877

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,513 hours, 8,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATED DURING RECALL,  RESET EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED. COULD NOT DUPLICATE FAULT, PREVIOUSLY RESET.  PERFORMED PACK/ZONE TEMP CONT BITE IAW FIM 21-62-80.  BITE PASSED.  NO PREV FLT FAULTS & VERIFY PASSED ON BOTH CONTROLLERS.  NO HISTORY 30 DAYS.
